| Model Number |
DRILL NON-CANNULATED, 4MM |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a latarjet surgery with coracoid boneblock the drills were blunt.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.***update, khe, 30-may2025 the device was part of the loan set dls-gbl-in-10145474.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the flute's tip was worn out and had scratches on the flute's surface of the countersink for 6.5 mm hcs -functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure is user error, which can be attributed to misaligned insertion and/or application of excessive mechanical force during use.